MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿; INSTRUMENT, BIOPSY
Catalog Number TEVC1815
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during use, an attempt was made to insert the biopsy needle into the valved coaxial, the rubber part of the valve passed through, but after that point the biopsy needle became stuck and could not be inserted into the interior and it was unusable.Another biopsy device from a different lot was used to complete the procedure.No patient injury.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The most probable cause of this occurrence is residue was observed near the hub area, which is believed to be excess adhesive.This may have contributed to blockage, further restricting the passage of the biopsy needle.A search of the complaint database was performed and six similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TEMNO ELITE¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22286355
Report Number1721504-2025-00099
Device Sequence Number8876185
Product Code KNW
UDI-Device Identifier00884450397725
UDI-Public00884450397725
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTEVC1815
Device Lot NumberH3124079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown